Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Muscle spasms. Prescribed Diazepam medication, wants to do physiotherapy. Side effects of medication?

I my GP has suggested the use of Diazepam for muscle spasm whilst I wait for physiotherapy (long waiting list) I am concerned about some of the possible side effects and wondered what effect it may have on my intimate relations with my partner? Obviously I am looking at short term use, however, I just like to be fully informed on all aspects of this drugs use? Please advise, thank you.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum

Diazepam being a sedative can reduce sexual drive and reduce erection. These effects are dose dependent and one will be able to get over these in a few days.

Since this is only going to be a short course, you may proceed to take them as suggested by your doctor. If these side effects persist for more than a week, talk to your doctor who can plan to start alternative muscle relaxants. So I do not think you need to be worried with this issue.

Hope this answers your query.

Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor